It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-19-2011, 11:35 AM   #1
Newbie
(male)
 
Join Date: Jun 2011
Location: UK
Posts: 1
majaa HB User
Bubbling effect of the skin

Hi,
I have what is called a "bubbling effect of the skin" (small dry acne-like dry dots) on shoulders, back and arms. Does anyone know what is the cure for this. Thanks

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Annoying "sandblasted" effect on skin. CronaFtw Skin Problems 0 03-18-2011 07:27 PM
Hands peeling in small circles and wrinkly after effect TGTB Skin Problems 2 01-06-2011 08:36 AM
Know the Ingredients in your Skin Products user82 Skin Problems 0 04-23-2010 10:09 AM
pityriasis rosea can it affect eye area? help please fletcher1985 Skin Problems 2 09-28-2009 02:27 PM
oily but flaky skin at the same time, possibly due to overdrying the skin discharge51 Skin Problems 0 06-21-2008 12:11 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (9), sjb (7), ladybud (6), solofelix (4), TheHappyMan (4), AuntieLeela (3), Marti (3), horsies (3), Hating glasses (3), Titchou (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 02:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!